Increased risk of high-grade dermatologic toxicities with radiation plus epidermal growth factor receptor inhibitor therapy Academic Article uri icon

Overview

MeSH Major

  • Antineoplastic Agents
  • Neoplasms
  • Radiotherapy
  • Receptor, Epidermal Growth Factor
  • Skin Diseases

abstract

  • EGFR inhibitors combined with radiation were associated with a significant increase in the risk for high-grade radiation dermatitis, rash, and mucositis. Although increased rash is expected with EGFR inhibitors, in-field dermatitis and mucositis represent new safety concerns. Improved reporting and management strategies are critical for quality of life and the optimization of radiation plus EGFR inhibitor protocols.

publication date

  • March 15, 2009

Research

keywords

  • Academic Article

Identity

Language

  • eng

Digital Object Identifier (DOI)

  • 10.1002/cncr.24120

PubMed ID

  • 19170238

Additional Document Info

start page

  • 1286

end page

  • 99

volume

  • 115

number

  • 6